MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061640
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthineers has requested additional information to conduct a thorough investigation of the reported event.Should the investigation identify a general design or systematic issue, or any other reason as a root cause of this issue, a supplemental report will be filed.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom go.Top ct system.On (b)(6) 2024, the customer started a stroke study of a 65-year-old female and completed the study.The reconstruction of the images took approximately 25 to 27 minutes resulting in a delay of the procedure.There is no report of impact to the state of health of the patient due to the delay, however, in a worst-case scenario the delay could have serious health consequences for a stroke patient.Siemens healthineers has requested additional information to conduct a thorough investigation of the reported event.This report is being submitted with an abundance of caution.

Brand Name
SOMATOM GO.TOP
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 ~or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 ~or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843231631
MDR Report Key19094948
Report Number3004977335-2024-00041
Device Sequence Number7840277
Product Code JAK
UDI-Device Identifier04056869151571
UDI-Public04056869151571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061640
Device Catalogue Number11061640
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale